# SDR YENA20160130065

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 16,624 hours, 10,265 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Part number: 17085207001
- Condition: Corroded
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT FINGER DOUBLER HAS CORROSION FRAME 79 + 10, RBL 14.   COMPLIED WITH TASK CARD NR E16-050-01.
